MathSciNet Relay Station
MathSciNet bibliographic data
MR951886 35J65
Iannacci, R.; Nkashama, M. N.; Ward, J. R., Jr. Nonlinear second order elliptic partial differential equations at resonance. Trans. Amer. Math. Soc. 311 (1989), no. 2, 711–726.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement